I started using the mini pill after years of using the combined pill on and off. I found it useful for stopping period therefore no period pains, however, I did gain weight because it caused an increase my appetite . I told the GP who said “just don’t eat as much!” That’s difficult to do when you feel starving all the time!
I have now stopped taking the pill completely after nearly 4 years, this is because I’m convinced it effects my mood. It makes me very short tempered and particularly nasty to my partner. So I’ve decided to see if my mood improves if I come off it. I’ll also be interested to know if I lose the weight I have gained from it.
I kind of miss having periods too,.. I’m sure I’ll change my mind after my first one in 4 years!
Impact whilst taking
I gained weight
Side effects whilst taking
Impact after using
Experience after taking
Had a similar experience?
Leave a short review and help other women find the right method for them